# SDR R61A2020030480344

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 30,081 hours, 22,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IS STILL COMING FROM FORWARD GALLEY. RAN BOTH PACKS FOR A WHILE. INSPECTED FWD GALLEY AREA COFFEE MAKERS, FWD EBAY. NO SIGN OF SMOKE NOR SMELL. PACKS OPS CHECK GOOD IAW AMM 21-00-00.
